# SDR DALA2024091308974

- Difficulty date: September 9, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N866DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31977
- Aircraft time: 25,065 hours, 9,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6167865) EMERGENCY AISLE LIGHT AT ROW 30 INOPERATIVE. REMOVED AND REPLACED POWER SUPPLY "M02626" BATTERY PACK PER B737 AMM CHAPTER 33-51. OPS CHK GOOD.
